# SDR CKSA97029

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5711 · Wing Spar
- Part: Auxilliary Spar
- Part number: 5615058
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND RIGHT AUXILLIARY SPAR LOWER OUTBOARD END CRACKED.  REPLACED AUXILLIARY SPAR IAW DC8 DRAWING 5616128.  CORROSION TASK CARD NUMBER 119L/R-0551.  NON-ROUTINE TASK CARD NUMBER 82905.
